CureZone   Log On   Join
i think i made a huge mistake: mirena
 
cmckenn Views: 4,086
Published: 13 years ago
 

i think i made a huge mistake: mirena


have only had the Mirena for about 4-5 months and I think the horrible side effects outweigh any of the positive. so far, I have bled sometimes alot or a little spotting, everyday, I have had no sex drive.(this leads to agreements with my husband) the cramping is just like contractions all the time from front to back and all the way down my legs..... the bloat. I am 5'7 and weight approx.130 lbs.. In the past month I have gained 10 lbs and not thrilled. I eat right and am very active. also the anxiety is making me and my family crazy. I don't know if these are the same symptoms other people are having, but I think I need to have this thing removed to get my life back. If your reading this and have experienced the same sort of thing, PLEASE reply and let me know that these are indeed side effects to the MIRENA..
1. weight gain
2. Anxiety
3. Contractions (pain)
4. bleeding almost every day, very light
5. No sex drive
6. Acne
6. Being bloated and not wanting to wear flattering clothing, just big baggy clothes
7. headaches
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.453 sec, (1)